# SDR F3LA200700278

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,114 hours, 7,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SLIDE ARMING LEVER ON R2 DOOR POPPED OUT DURING FLIGHT (1") AND CANNOT PUSH IT IN.  REPACKED GIRT BAR ASSEMBLY AND PERFORMED ADJUSTMENT TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE.  PERFORMED OPS CHECK AND INDICATIONS NORMAL.  REF A319-11 AMM 52-13-22-820-001.
